| Model Number |
GRS HANDLE, BLADE |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to off-axis loading/leveraging during use.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/21/2025, it was reported by a sales representative via (b)(4) that an ar-8806 grs handle, blade disposable that goes on the blade, fell off inside the patient.This was discovered during the case with no patient harm.